设为首页 | 加入收藏
| 欢迎光临本站!

消化内镜学分会官方网站

当前位置:文献追踪 > 国内外期刊

使用阿司匹林与对胃部肿瘤患者行内镜黏膜下剥离术后的出血风险

发布日期:2014-1-29 12:40:09 文章来源:Endoscopy 作者次数:1186
    使用阿司匹林与对胃部肿瘤患者行内镜黏膜下剥离术后的出血风险

    S-J. Cho1, I. J. Choi1, C. G. Kim1, J. Y. Lee1, B.-H. Nam2, M. H. Kwak3, H. J. Kim3, K. W. Ryu1, J. H. Lee1, Y.-W. Kim1

    1韩国国立癌中心胃癌中心

    2韩国国立癌中心临床试验中心

    3韩国国立癌症中心临床专科中心心脏病学

    背景和研究目的:目前尚未确定那些行内镜黏膜下剥离术(ESD)后未中断使用阿司匹林的早期胃部肿瘤患者发生出血的风险。我们的目的是审查使用阿司匹林的患者内镜黏膜下剥离术后胃出血是否会增加。

    患者和方法:纳入200811月至20111月期间在韩国国立癌症中心医院接受内镜黏膜剥离术的早期胃部肿瘤患者。采用泊松回归分析评估内镜黏膜下剥离术后发生出血的风险。

    结果:根据阿司匹林使用时间,我们将514例患者分成三组:439例未曾使用过阿司匹林的患者,56例中断使用阿司匹林7天或多于7天得患者,19例未间断使用阿司匹林的患者。总之,有4.1%21/514)的患者在内镜黏膜下剥离术后发生出血,而且连续使用阿司匹林的(4 /19 [21.1 %])比未曾使用过(15 /439 [3.4 %]P = 0.006)与中断使用阿司匹林的患者(2 /56 [3.6 %]P = 0.033)发生术后出血更频繁。多因素分析显示阿司匹林本身与内镜黏膜下剥离术后出血有关(相对危险度[RR]4.4995%置信区间[95 %CI] 1.09 - 18.38)。恢复使用氯吡格雷加阿司匹林RR 26.71 95 %CI 7.09 - 100.53)和增加的医源性溃疡尺寸(RR 1.5295 %CI 1.14 - 2.02)均与内镜黏膜下剥离术后出血显著相关。

    结论:连续使用阿司匹林会增加采用内镜黏膜下剥离术治疗胃部肿瘤患者的出血风险。对患血栓栓塞性病风险较低的患者应停止使用阿司匹林,以使出血并发症降到最低。

    ----------------------------------------------------------------------------------------------

     

    Aspirin use and bleeding risk after endoscopic submucosal dissection in patients with gastric neoplasms

    S-J. Cho1, I. J. Choi1, C. G. Kim1, J. Y. Lee1, B.-H. Nam2, M. H. Kwak3, H. J. Kim3, K. W. Ryu1, J. H. Lee1, Y.-W. Kim1

    1Center for Gastric Cancer, National Cancer Center,Korea

    2Center for Clinical Trials,National Cancer Center,Korea

    3Cardiology, Center for Clinical Specialty,National Cancer Center,Korea

    Background and study aim: The risk of bleeding after endoscopic submucosal dissection (ESD) in patients with early gastric neoplasms who do not discontinue aspirin for the procedure has not been established. We aimed to investigate whether post-ESD gastric bleeding is increased in patients who take aspirin.

    Patients and methods: Patients who underwent ESD for early gastric neoplasms at the National Cancer Center Hospital, Korea, between November 2008 and January 2011 were enrolled. The risk of post-ESD bleeding was evaluated using Poisson regression analysis.

    Results: We categorized 514 patients into three groups according to aspirin intake at the time of the procedure: patients who never used aspirin (n = 439), patients who interrupted aspirin use for 7 days or more (n = 56), and patients who continuously used aspirin (n = 19). Post-ESD bleeding occurred in 4.1 % (21 /514) overall, and was more frequent in continuous aspirin users (4 /19 [21.1 %]) than in those who never used aspirin (15 /439 [3.4 %]) (P = 0.006) and those with interrupted aspirin use (2 /56 [3.6 %]) (P = 0.033). Multivariate analysis showed that use of aspirin by itself was associated with post-ESD bleeding (relative risk [RR] 4.49; 95 % confidence interval [95 %CI] 1.09 - 18.38). The resumption of clopidogrel combined with aspirin use (RR 26.71, 95 %CI 7.09 - 100.53), and increased iatrogenic ulcer size (RR 1.52, 95 %CI 1.14 - 2.02), were significantly associated with post-ESD bleeding.

    Conclusions: Continuous aspirin use increases the risk of bleeding after gastric ESD. Aspirin use should be stopped in patients with a low risk for thromboembolic disease to minimize bleeding complications.

     

    (作者:)
相关评论
用户名: 登录